标题:Onset of triply diffusive convection in a Maxwell fluid saturated porous layer
作者:Zhao, Moli; Wang, Shaowei; Zhang, Qiangyong
作者机构:[Zhao, Moli; Zhang, Qiangyong] Shandong Univ, Geotech & Struct Engn Res Ctr, Jinan 250061, Shandong, Peoples R China.; [Wang, Shaowei] Shandong Univ 更多
会议名称:3rd International Conference on Civil Engineering, Architecture and Building Materials (CEABM 2013)
会议日期:MAY 24-26, 2013
来源:ADVANCES IN CIVIL AND INDUSTRIAL ENGINEERING, PTS 1-4
出版年:2013
卷:353-356
页码:2580-2585
DOI:10.4028/www.scientific.net/AMM.353-356.2580
关键词:Triply diffusive convection; Linear stability; The normal model; Maxwell; fluid; Relaxation time
摘要:The linear stability of triply diffusive convection in a binary Maxwell fluid saturated porous layer is investigated. Applying normal mode analysis, the criterion for the onset of stationary and oscillatory convection is obtained. The modified Darcy-Maxwell model is used as the analysis model. This allows us to make a thorough investigation of the processes of viscoelasticity and diffusions that causes the convection to set in through oscillatory rather than stationary. The effects of the parameters of Vadasz number, normalized porosity parameter, relaxation parameter, Lewis number and solute Rayleigh number are presented.
收录类别:CPCI-S;EI;SCOPUS
WOS核心被引频次:1
Scopus被引频次:1
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84883172295&doi=10.4028%2fwww.scientific.net%2fAMM.353-356.2580&partnerID=40&md5=382495540e065ef4d1430a84ce832ccb
TOP